# SDR SIMA201032002

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 17,178 hours, 12,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT CHECK FOR FLIGHT 3768 THE CREW NOTICED ALL EMERGENCY LIGHTS DEAD AND FOUND THE SWITCH IN THE ON POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL OF THE EMERGENCY POWER SUPPLY BATTERY PACKS IAW CRJ 700 MM CH 33-51-17.  PART NUMEBR: 20131-A. SERIAL NUMBERS: 66432, 105194, 104854 AND 77338.  THE AIRCRAFT WAS RETURNED TO SERVICE.
